# SDR SIMA20220506002

- Difficulty date: May 6, 2022
- Submitted: May 8, 2022
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 7,499 hours, 4,763 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Failed
- Location: Lh Rh
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT/FLAPS FAIL/OVR WT LANDING/EMERGENCY DECLARED FLAP FAIL CAUTION MSGAPPEARED ON EICAS AFTER TAKE OFF WHEN RETRACTING FLAPS FROM 2 TO 1. RAN QRH FLAP FAIL CHECKLIST FLAP FROZEN AT FLAP 2 SLAT 3 . WINDSHIER FAIL GROUND PROX FAIL ASSOCIATED ON EICAS."TRANSFERRED TO NRWC 079-ORD-01450 PCLEARDI 386888"-C/A-REF NRWC 079-ORD-01450. RESECURED RH TORQUE TUBE F3 IAW EMB 175 AMM 27-51-00. PERFORMED RIG CHECK APPLICABLE WITH 27-50-00. OPS CHECKS GOOD. ALL TRIP INDICATORS RESET AND RECHECKED.
